IDEAS home Printed from https://ideas.repec.org/a/spr/jcomop/v31y2016i2d10.1007_s10878-014-9783-4.html
   My bibliography  Save this article

2-Edge connected dominating sets and 2-Connected dominating sets of a graph

Author

Listed:
  • Hengzhe Li

    (Henan Normal University)

  • Yuxing Yang

    (Henan Normal University)

  • Baoyindureng Wu

    (Xinjiang University)

Abstract

A $$k$$ k -connected (resp. $$k$$ k -edge connected) dominating set $$D$$ D of a connected graph $$G$$ G is a subset of $$V(G)$$ V ( G ) such that $$G[D]$$ G [ D ] is $$k$$ k -connected (resp. $$k$$ k -edge connected) and each $$v\in V(G)\backslash D$$ v ∈ V ( G ) \ D has at least one neighbor in $$D$$ D . The $$k$$ k -connected domination number (resp. $$k$$ k -edge connected domination number) of a graph $$G$$ G is the minimum size of a $$k$$ k -connected (resp. $$k$$ k -edge connected) dominating set of $$G$$ G , and denoted by $$\gamma _k(G)$$ γ k ( G ) (resp. $$\gamma '_k(G)$$ γ k ′ ( G ) ). In this paper, we investigate the relation of independence number and 2-connected (resp. 2-edge-connected) domination number, and prove that for a graph $$G$$ G , if it is $$2$$ 2 -edge connected, then $$\gamma '_2(G)\le 4\alpha (G)-1$$ γ 2 ′ ( G ) ≤ 4 α ( G ) - 1 , and it is $$2$$ 2 -connected, then $$\gamma _2(G)\le 6\alpha (G)-3$$ γ 2 ( G ) ≤ 6 α ( G ) - 3 , where $$\alpha (G)$$ α ( G ) is the independent number of $$G$$ G .

Suggested Citation

  • Hengzhe Li & Yuxing Yang & Baoyindureng Wu, 2016. "2-Edge connected dominating sets and 2-Connected dominating sets of a graph," Journal of Combinatorial Optimization, Springer, vol. 31(2), pages 713-724, February.
  • Handle: RePEc:spr:jcomop:v:31:y:2016:i:2:d:10.1007_s10878-014-9783-4
    DOI: 10.1007/s10878-014-9783-4
    as

    Download full text from publisher

    File URL: http://link.springer.com/10.1007/s10878-014-9783-4
    File Function: Abstract
    Download Restriction: Access to the full text of the articles in this series is restricted.

    File URL: https://libkey.io/10.1007/s10878-014-9783-4?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Ding-Zhu Du & Peng-Jun Wan, 2013. "Connected Dominating Set: Theory and Applications," Springer Optimization and Its Applications, Springer, edition 127, number 978-1-4614-5242-3, September.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Yue, Jun & Wei, Meiqin & Li, Min & Liu, Guodong, 2018. "On the double Roman domination of graphs," Applied Mathematics and Computation, Elsevier, vol. 338(C), pages 669-675.

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. Yaoyao Zhang & Zhao Zhang & Ding-Zhu Du, 2023. "Construction of minimum edge-fault tolerant connected dominating set in a general graph," Journal of Combinatorial Optimization, Springer, vol. 45(2), pages 1-12, March.
    2. Hamidreza Validi & Austin Buchanan, 2020. "The Optimal Design of Low-Latency Virtual Backbones," INFORMS Journal on Computing, INFORMS, vol. 32(4), pages 952-967, October.
    3. Oleksandra Yezerska & Foad Mahdavi Pajouh & Alexander Veremyev & Sergiy Butenko, 2019. "Exact algorithms for the minimum s-club partitioning problem," Annals of Operations Research, Springer, vol. 276(1), pages 267-291, May.
    4. Austin Buchanan & Je Sang Sung & Sergiy Butenko & Eduardo L. Pasiliao, 2015. "An Integer Programming Approach for Fault-Tolerant Connected Dominating Sets," INFORMS Journal on Computing, INFORMS, vol. 27(1), pages 178-188, February.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jcomop:v:31:y:2016:i:2:d:10.1007_s10878-014-9783-4. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.